# SDR YENA201902020055

- Difficulty date: February 2, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N653JB
- Make and model: Airbus A320-232
- Aircraft serial: 3039
- Aircraft time: 48,430 hours, 17,031 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON HOLES LOWER SILL AT AFT GALLEY AREA ON FR 68 & STR 23R. PERFORMED PERMANENT REPAIR ON LOWER SILL AT AFT GALLEY AREA ON FR 68 & STR 23R IAW SRM 53-41-14-300-001 PAR 2A. REPAIR PRINCIPLE 5. THIS REPAIR IS A CATEGORY A IAW SRM 53-41-14-300-001 PAR 1E.
